Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The classification
of two-component Cuntz-Krieger algebras

Author: Danrun Huang
Journal: Proc. Amer. Math. Soc. 124 (1996), 505-512
MSC (1991): Primary 46L35, 54H20; Secondary 46L55
MathSciNet review: 1301504
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Cuntz-Krieger algebras with exactly one nontrivial closed ideal are classified up to stable isomorphism by the Cuntz invariant. The proof relies on Rørdam's classification of simple Cuntz-Krieger algebras up to stable isomorphism and the author's classification of two-component reducible topological Markov chains up to flow equivalence.

References [Enhancements On Off] (What's this?)

  • Bo Mike Boyle, Symbolic dynamics and matrices, Combinatorial and graph-theoretical problems in linear algebra (Minneapolis, MN, 1991) IMA Vol. Math. Appl., vol. 50, Springer, New York, 1993, pp. 1–38. MR 1240955, 10.1007/978-1-4613-8354-3_1
  • BF Rufus Bowen and John Franks, Homology for zero-dimensional nonwandering sets, Ann. of Math. (2) 106 (1977), no. 1, 73–92. MR 0458492
  • C1 J. Cuntz, A class of 𝐶*-algebras and topological Markov chains. II. Reducible chains and the Ext-functor for 𝐶*-algebras, Invent. Math. 63 (1981), no. 1, 25–40. MR 608527, 10.1007/BF01389192
  • C2 J. Cuntz, The classification problem for the 𝐶*-algebras 𝒪_{𝒜}, Geometric methods in operator algebras (Kyoto, 1983) Pitman Res. Notes Math. Ser., vol. 123, Longman Sci. Tech., Harlow, 1986, pp. 145–151. MR 866492
  • C3 ------, Personal communication.
  • C4 J. Cuntz, On the homotopy groups of the space of endomorphisms of a 𝐶*-algebra (with applications to topological Markov chains), Operator algebras and group representations, Vol. I (Neptun, 1980), Monogr. Stud. Math., vol. 17, Pitman, Boston, MA, 1984, pp. 124–137. MR 731768
  • CK Joachim Cuntz and Wolfgang Krieger, A class of 𝐶*-algebras and topological Markov chains, Invent. Math. 56 (1980), no. 3, 251–268. MR 561974, 10.1007/BF01390048
  • F John Franks, Flow equivalence of subshifts of finite type, Ergodic Theory Dynam. Systems 4 (1984), no. 1, 53–66. MR 758893, 10.1017/S0143385700002261
  • H D. Huang, Flow equivalence of reducible shifts of finite type, Ergodic Theory Dynamical Systems 14 (1994), 695--720, CMP 95:04.
  • PS W. Parry and D. Sullivan, A topological invariant for flows on one dimensional spaces, Topology 14 (1975), 297--299.
  • R M. Rørdam, Classification of Cuntz-Krieger algebras, $K$-theory 9 (1995), 31--58.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L35, 54H20, 46L55

Retrieve articles in all journals with MSC (1991): 46L35, 54H20, 46L55

Additional Information

Danrun Huang
Affiliation: Department of Mathematics, University of Washington, Box 354350, Seattle, Washington 98195-4350

Keywords: Cuntz-Krieger algebra, stable isomorphism, topological Markov chain, flow equivalence
Received by editor(s): June 13, 1994
Received by editor(s) in revised form: August 30, 1994
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society